Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 478612, 7 pages
http://dx.doi.org/10.1155/2014/478612
Research Article

Complete Moment Convergence and Mean Convergence for Arrays of Rowwise Extended Negatively Dependent Random Variables

1College of Mathematics and Computer Science, Tongling University, Tongling 244000, China
2Department of Mathematics and Physics, Anhui Traditional Chinese Medical College, Hefei 230051, China

Received 29 August 2013; Accepted 19 December 2013; Published 5 February 2014

Academic Editors: S. Chen and T. Prieto-Rumeau

Copyright © 2014 Yongfeng Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongfeng Wu, Mingzhu Song, and Chunhua Wang, “Complete Moment Convergence and Mean Convergence for Arrays of Rowwise Extended Negatively Dependent Random Variables,” The Scientific World Journal, vol. 2014, Article ID 478612, 7 pages, 2014. https://doi.org/10.1155/2014/478612.